# SDR ASOA20120821063

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 31,369 hours, 23,364 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE310073
- Condition: Failed
- Location: Left
- Part time: 29,557 hours, 25,676 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ENGINE NR 1 AUTO SHUTDOWN ON TAKEOFF ROLL.  MX DETERMINED LOW N1 AND E1 EXCEEDANCE AND R & R NR 1 ENGINE IAW TASK CARD 6271001 WITH OPS AND LEAK CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
